A 39-year-old member asked:
Disclaimer

can antiibiotics make you feel tired?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Please be specific.: Most don't but let us know the specific medication that you are referring to and we can research that. Take care.
Answered on May 31, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. Ziad Akl
Dr. Ziad Akl answered
30 years experience Infectious Disease
Accurate diagnosis?: The question is how was typhoid diagnosed? If by culture, then maybe it is resistant to the antibiotic prescribed. Another possibility is that you're ... Read More
A member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Not quite: It's not the antibiotics that make you tired but the infection that they're fighting. It would seem that it's the antibiotics but you don't take anti ... Read More
5
5 thanks
A 46-year-old member asked:
Dr. Kenneth Grossman
43 years experience Endodontics
Many reasons: Usually you feel tired due to the infection that has caused you to need the antibiotic. Some antibiotics can cause side affects that could contribute ... Read More
A 31-year-old member asked:
Dr. Diane Minich
36 years experience Family Medicine
See below: Probably not the antibiotic but rather the infection you are taking the antibiotic for.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month